American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46J10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 121 to 150 of 193 found      Go to page: < 2 3 4 5 6 7

[121] Tavan T. Trent. A M\"untz-Sz\'asz theorem for $C(\bar D)$ . Proc. Amer. Math. Soc. 83 (1981) 296-298. MR 624917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Zbigniew Słodkowski. On subharmonicity of the capacity of the spectrum . Proc. Amer. Math. Soc. 81 (1981) 243-249. MR 593466.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Frederick M. Goodman. Non-quasi-well behaved closed $\ast $-derivations . Trans. Amer. Math. Soc. 264 (1981) 571-578. MR 603782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[124] Hsuan Pei Lee. Tame measures on certain compact sets . Proc. Amer. Math. Soc. 80 (1980) 61-67. MR 574509.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] J. Globevnik. On dominated extensions in function algebras . Proc. Amer. Math. Soc. 79 (1980) 571-576. MR 572304.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Yasuo Watatani. Derivations on continuous functions . Proc. Amer. Math. Soc. 79 (1980) 206. MR 565339.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[127] Louis Pigno and Brent Smith. A remark on the F. and M. Riesz theorem . Proc. Amer. Math. Soc. 79 (1980) 585-586. MR 572307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Per Hag. Bounded extension property and $p$-sets . Proc. Amer. Math. Soc. 78 (1980) 235-238. MR 550503.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] Benjamin B. Wells. Algebras of Fourier transforms with closed restrictions . Trans. Amer. Math. Soc. 260 (1980) 631-636. MR 574805.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Donna Kumagai. Subharmonic functions and uniform algebras . Proc. Amer. Math. Soc. 78 (1980) 23-29. MR 548077.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Jun-ichi Tanaka. On a theorem of P. S. Muhly . Proc. Amer. Math. Soc. 77 (1979) 119-123. MR 539643.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] Wacław Szymański. Erratum to: ``Antisymmetry and contractive representations of function algebras'' [Proc. Amer. Math. Soc. {\bf 72} (1978), no. 2, 319--326;\ MR 80a:46028] . Proc. Amer. Math. Soc. 76 (1979) 358-359. MR 537107.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] C. Robert Warner and Robert Whitley. Ideals of finite codimension in $C[0,\,1]$ and $L\sp{1}({\bf R})$ . Proc. Amer. Math. Soc. 76 (1979) 263-267. MR 537085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] James Li Ming Wang. An example concerning parts and Newtonian capacity . Proc. Amer. Math. Soc. 75 (1979) 218-220. MR 532139.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] Shankar Hegde. A characterization of $Z$-separating algebras . Proc. Amer. Math. Soc. 73 (1979) 40-44. MR 512055.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] J. Globevnik. Analytic extensions and selections . Trans. Amer. Math. Soc. 254 (1979) 171-177. MR 539913.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Frank T. Birtel. Holomorphic approximation to boundary value algebras. Bull. Amer. Math. Soc. 84 (1978) 406-416. MR 0460719.
Abstract, references, and article information   
View Article: PDF

[138] P. J. de Paepe. Some applications of the Stone-Weierstrass theorem . Proc. Amer. Math. Soc. 70 (1978) 63-66. MR 0493360.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Jun-ichi Tanaka. A note on Helson's existence theorem . Proc. Amer. Math. Soc. 69 (1978) 87-90. MR 482594.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] H. G. Dales and J. Esterle. Discontinuous homomorphisms from $C\left( X \right)$. Bull. Amer. Math. Soc. 83 (1977) 257-259. MR 0430786.
Abstract, references, and article information   
View Article: PDF

[141] Ronn L. Carpenter. Accessible points in the spectrum of a Fr\'echet algebra . Proc. Amer. Math. Soc. 63 (1977) 101-106. MR 0438130.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Donald E. Marshall. Blaschke products generate $H^\infty$. Bull. Amer. Math. Soc. 82 (1976) 494-496. MR 0402054.
Abstract, references, and article information   
View Article: PDF

[143] John B. Conway and Robert F. Olin. A functional calculus for subnormal operators. Bull. Amer. Math. Soc. 82 (1976) 259-261. MR 0399918.
Abstract, references, and article information   
View Article: PDF

[144] Takahiko Nakazi. Another proof of doubly invariant subspace theorem . Proc. Amer. Math. Soc. 60 (1976) 371-372. MR 0417790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] Per Hag. Erratum to: ``A generalization of the Rudin-Carleson theorem'' (Proc. Amer. Math. Soc. {\bf 43} (1974), 341--344) . Proc. Amer. Math. Soc. 60 (1976) 377. MR 0415325.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Steven Minsker. Some applications of the Stone-Weierstrass theorem to planar rational approximation . Proc. Amer. Math. Soc. 58 (1976) 94-96. MR 0467322.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] John T. Daly and Philip B. Downum. A Banach algebra of functions with bounded $n$th differences . Trans. Amer. Math. Soc. 223 (1976) 279-294. MR 0425616.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] B. E. Johnson. Norming $C(U)$ and related algebras . Trans. Amer. Math. Soc. 220 (1976) 37-58. MR 0415326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] C. A. Berger, L. A. Coburn and A. Lebow. $C^*$-algebras generated by commuting isometries. I. Bull. Amer. Math. Soc. 81 (1975) 747-749. MR 0374925.
Abstract, references, and article information   
View Article: PDF

[150] James Li Ming Wang. Strong regularity at nonpeak points . Proc. Amer. Math. Soc. 51 (1975) 141-142. MR 0370202.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 121 to 150 of 193 found      Go to page: < 2 3 4 5 6 7


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia